Does The Influence Of The Drug Affect The Menstrual Period
Hello doc, I was 10 days late for menstruation, for 30 days after menstruation last month I took the drug demacoline and dexteem plus, whether the drug is very influential on the menstrual cycle? Thank you
Good evening, thanks for asking at HealthReplies.com. The drug you mentioned does have side effects in the form of irregular menstrual cycles or menstruation. But that does not mean this drug is definitely the cause.
This is because there are a number of other things that can make you menstruate late or experience menstrual irregularities, including:
Overweight or underweight
Body weight goes up and down too dramatically
Smoking both active and passive
Exhaustion or too much activity
Lack of sleep
Stress or mental stress
Currently in a diet program
Consume too much oily and fatty food
Sports are too extreme
Using hormonal contraception
Thyroid hormone disorders
Female hormonal disorders
So it is possible, when you are taking the drug, you happen to have one or more of the factors above and that's what makes you experience menstrual cycle irregularities. So our advice, you should not use the drug first if there is no recommendation from your doctor, and improve your lifestyle by maintaining an ideal body weight, avoiding smoking, regular exercise, getting enough sleep, and managing stress well.
However, if there is still no improvement, or even other symptoms appear, consult an obstetrician to get the appointment and further examination. Your doctor will do a history, physical examination and possibly a supporter such as ultrasound and blood tests to narrow the possibility. You can take the medicine as additional information for your doctor. So, hopefully answering your question.